# SDR HALA2020050300104

- Difficulty date: May 2, 2020
- Submitted: May 3, 2020
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 26,558 hours, 4,125 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Fault Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM- FUEL T TANK TRANSFER FAULT. // FCMC 1 & 2 BITE TEST OK IAW A330 AMM 28-51-00-740-801. FCMS LEVEL SENSE TEST OK AMM 28-51-00-710-802. NO ECAM FAULT EXISTED.
